A newer class of numerical sequences and its applications to sine and cosine series

Research output: Article

1 Citation (Scopus)

Abstract

We prove three theorems for sequences of γ group bounded variation, which are analogues of the theorems proved earlier for monotone, or quasi-monotone sequences, or sequences of rest bounded variation.

Original languageEnglish
Pages (from-to)37-43
Number of pages7
JournalAnalysis Mathematica
Volume33
Issue number1
DOIs
Publication statusPublished - márc. 2007

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this